# SDR SWAA2025091113291

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 63,517 hours, 38,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PROVISIONING DOOR LEFT SIDE GIRT BAR BRACKET ON SLIDE BROKEN.   INSPECTED FORWARD SERVICE DOOR GIRT BAR LATCH AND BRACKET ATTACHMENTS. EVERYTHING IS INTACT. ADJUSTED GIRT BAR HOOKS. REF AMM 25-66-00. AC OK FOR SERVICE
